# SDR IPXA2025060529638

- Difficulty date: May 6, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,635 hours, 22,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N:143T5876-78 PANEL NO:231AFF, STA 412~STA 530 RBL11~LBL11.I.A.W AMM 25-57-05-004-001, AMM 25-57-02-004-029 AND AMM 25-58-01-004-001 REV.145 REMOVED MAIN DECK CARGO HANDLING.I.A.W AMM 53-01-06-000-801 REV.145 REMOVED MAIN DECK CARGO FLOOR PANEL & SEALANT.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.I.A.W AMM 53-01-06-400-801 REV.145 INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL..I.A.W AMM 25-57-05-404-006, AMM 25-57-02-404-016 AND AMM 25-58-01-404-005 REV.145 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
